# SDR 2020FA0000440

- Difficulty date: October 2, 2020
- Submitted: October 8, 2020
- Operation: General aviation
- Aircraft: N27GF
- Make and model: Cessna 172P
- Aircraft serial: 17274608
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL32006WA20
- Condition: Cracked
- Location: Cooling Fin Head
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER ONE CYLINDER BARREL SEPARATION.
